# SDR SWAA2021092006401

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H AFT SHIELD STA 847-867; SURFACE CORROSION ; / [01] REMOVED CORROSION AT AFT CARGO COMPT RH AFT SHIELD STA 847-867 OUT OF LIMITS; EXFOLIATING CORROSION ASPER B 737-700 SRM 51-10-02-0G-0; [02] VERIFIED; [03] RECEIVED NEW PART PO;1730495 LOCATED AND DRILLED NEW HOLES AT NEW PART AS PER B 737-700 SRM 51-40-05 0G-0; [04] OK TO TREAT AND PRIME; [05] TREATED AND PRIMED. NEW HOLES AT NEW SHIELD AS PER B 737-700 AMM 51-21-41-370-803 AND 51-21-72-370-804; [06] FOR ENAMEL AND INSTALLATION OF R/H AFT SHIELD STA 847- STA 867 REFER TO FAULT (TTG8Q004A4XW); [07] ADDING CORRECTION TO STEP 6. INSTALLATION OF AFT CARGO DOOR CUTOUT AFT SHIELD REFER TO FAULT (TTG8Q0068LB2).; [08] VERIFIED STEP 5 AND 7
